# SDR U5QA2025052340152

- Difficulty date: May 14, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N356VJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20546
- Aircraft time: 7,831 hours, 3,927 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

RED PACK LEAK CAS B3-007406 LEAK DETECTED IN DUCT RUNNING FROM THE LEFT FLOW CONTROL VALVE TO THE PACK INLET AND PRECOOLER CROSS VALVE.   PERFORMED OPERATIONAL CHECK OF THE AC SYSTEM. NO LEAK DETECTS AND SYSTEM OPERATES NORMALLY. PERFORMED BLEED LEAK DETECTION SYSTEM TROUBLESHOOTING. NOTED LEAK DETECTED 0005 AT 67% - FS 0791 PACK LOOP A. PERFORMED RESISTANCE CHECK OF MT141 AND MT73, FOUND MT73 RESISTANCE READ 4 OHMS HIGHER THAN NORMAL. REMOVED AND REPLACED MT73 PACK LOOP SENSOR WITH CUSTOMER SUPPLIED LOOP SENSOR. OPERATIONAL CHECKED GOOD. WORK DONE IAW BD100 AMM CHAPTER 36-21-11.  (RTS 5/17)
